GET THE APP

Journal of Liver

Journal of Liver
Open Access

ISSN: 2167-0889

44-1403582077

Paula G Burkard

Paula G Burkard

Tanzania

Publications
  • Case Report
    Seroquel Induced Liver Injury
    Author(s): Muhammad Tahir and Paula G BurkardMuhammad Tahir and Paula G Burkard

    The drug induced liver injury by antipsychotics is a well reported subject in the medical literature. The hepatotoxic effects have been reported by atypical antipsychotic drugs like clozapine, risperidone and olanzapine [1]. The Quetiapine induced hepatocellular damage is relatively a rare incident. It is an atypical antipsychotic agent proven to be effective for the management of negative and positive symptoms of the psychosis [2]. It is a dibenzothiazepine derivative which works by mediating through a combined antagonism of dopamine type 2 (D2) and serotonin type 2 (5-HT2) receptors. Although considering its wide therapeutic range up to 750mg/day, it has a low side effect profile [3]. The common side effects reported are asymptomatic liver enzymes elevation, pancytopenia and thrombotic thrombocytopenic purpura [4]. The rare side effects reported are Neuroleptic malignant syndromes [.. Read More»
    DOI: 10.4172/2167-0889.1000222

    Abstract PDF

Relevant Topics

Top